| Model Number |
02.12.0310CRR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/21/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2022.Lot 185614: 120 items manufactured and released on (b)(6) 2018.Expiration date: 2023-09-16.No anomalies found related to the problem.To date, 102 items of the same lot have been sold without any similar reported event during the period of review.
Event or Problem Description
At about 3 years after the primary, the patient came in reporting knee instability.After an examination, the surgeon spoke about the benefits of the more constrained medial ball in socket (e cross flex) liner.The patient agreed to do a liner exchange (fixed cr 10 mm to e-cross flex 13 mm) and the surgery was completed successfully.